# SDR AU990544

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Fire Detection
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) APU FIRE WARNING LIGHT ILLUMINATED.  FIRE BOTTLE DISCHARGED AND WARNING LIGHT EXTINGUISHED.  SEVERAL MINUTES LATER, THE WARNING LIGHT ACTIVATED AGAIN AND INTERMITTENTLY ACTIVATED FOR THE REMAINDER OF THE FLIGHT.  INVESTIGATION COULD FIND NO CAUSE FOR THE WARNING LIGHT ACTIVATION.
